# SDR CALA2017061901920

- Difficulty date: June 19, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 49,945 hours, 21,502 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865310
- Part serial: 6200
- Condition: Unserviceable
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND OVERWING EVACUATION SLIDE HAS PAINT DETERIORATED AND MISSING INFORMATION STENCILS. REPLACED RIGHT HAND OFFWING ESCAPE SLIDE PER AMM 25-62-42.
